# SDR FDEA202310161767

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-300
- Aircraft serial: 63112
- Aircraft time: 6,434 hours, 3,300 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: 600
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WING LEADING EDGE FORMER AT STA 441 TO BE CRACKED.  REMOVED AND REPLACED RH WING LEADING EDGE FORMER AT STA 441 REF 767 SRM 51-40-02   AND FEDEX DRAWING SR67-57-002.
